# SDR AALA202012039011

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 65,463 hours, 29,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR CYLINDER PRESSURE LOW.  ACCOMPLISHED L2 DOOR EMERGENCY EXIT CYLINDER SERVICING, PER AMM 52-10-00-614-001.
